Pregabalin

Home Forums General Pregabalin

This topic contains 7 replies, has 5 voices, and was last updated by  Tigger2409 1 month, 4 weeks ago.

Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #43881

    Tigger2409
    Participant

    I’ve been struggling working up my dose of pregabalin, terrible side effects. I’ve been on it a month now, taking 150mg daily. Last nite I took 100mg, thankfully my partner was at home, because apparently I was delirious. Had an awful nite and morning. Crying, so confused, banging headache, wobbly on my feet. I’m not in control at all and so spaced out ? Like all other previous meds, I’ve persevered in taking these hoping it will help the pain. But I’m really struggling with the side effects and last nite frightened me. My brain feels so confused, I can’t function, I’ve also put on lots of weight. Is it time to give in on yet another medication? X

    #43882

    mrsH
    Participant

    Hi – I’m sorry to hear you are struggling on Pregabalin. I have to say that I cannot tolerate it either- I was a paranoid, depressed out of control mess…and frankly sanity is top of my list of priorities so I had to stop. I think as most effective ( aka strong) pain medication has side effects, it is really a matter of finding a medication with side effects that are tolerable.

    I would call your GP who will advise you on how to cut down to come off it. We are all different and whilst some do well on this, others find it makes them feel out of control. Mental health is precious.

    #43883

    Laura
    Participant

    I’m sorry to hear about your bad side -effects from this drug. It totally changed my personality, made me feel suicidal, angry, depressed, none of which I’d had before trying this drug. Personally I’d rather live with pain as it is rather than subject my sanity to this stuff, it never gave me any pain relief either. Hope you get some support from your doctor soon.

    #43884

    Tigger2409
    Participant

    Thank you for your comments. I’ve now decided to come off the meds. I am doing this gradually, but just want this out of my system. I feel deflated, but I know I can’t fight 2 problems. Fighting the pain is bad enough, without being spaced out as well. Take care everyone xx

    #43885

    Di
    Participant

    Good luck. I had the same side effects with gabapentin and now my consultant won’t even let me try pregabalin. I had no trouble coming off it slowly and I coped so much better with the pain once I’d stopped it.

    #43972

    sara_louise
    Participant

    i also had a lot of side affects with both pregabalin and gabapentin. pregabalin made me feel very out of it with every dose increase. but from day one i had bad indigestion the next dose up that got worse and i lost my voice, i also developed a twitch in the right side of my face. next increase could not speak indigestion weight gain did not feel well. full dose could not speek panic attacks twitch in my face my eyes swelled and became dis coloured on the eyelids from broken veins. at this point they finally stopped them. my voice started to return within 2 weeks the swelling left my face. but the twitch and the colour of my eyelids are still the same. tried gabapetin it was exactly the same. so they just increased my amatryptaline again. it was a very un pleasent year. i also put on 3 stone in weight .

    #43981

    Tigger2409
    Participant

    Thank you all for your comments. I’m now taking amitriptyline and mebeverine. I’m still struggling with the pain…but see my consultant again next week x

    #43986

    Tigger2409
    Participant

    My abdominal pain has been really bad the last couple of days. I see my surgical consultant on Tuesday. I feel that I have no choice but the have a laparoscopy to determine if it is definitely adhesions. Although I know a lot of people that have this…but are still in pain due to adhesions growing back. I have had so many scans/tests…but they have come back clear. I know adhesions don’t show up on any test. But my doctors say it is probably adhesions. I’ve tried so many medications…but nothing helps the pain. This has been going on for 8 months now…I am struggling mentally as well as physically. Does anyone suffer with adhesions? X

Viewing 8 posts - 1 through 8 (of 8 total)

You must be logged in to reply to this topic.